# SDR 95ZZZX5225

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Butte Aviation Inc, repair station H5LR849J
- Engine: Lyc IO540K1G5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bolt
- Condition: Not Marked
- Location: Crank Gear
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDER NEW CRANKSHAFT AND GEAR/CAMSHAFT ATTACHING BOLT.  BOLT INSPECTED AND NO HEAD ID MARKINGS IAW AD 91-14-22 TITLED TO PREVENT LOOSENING OR FAILURE AT CRANKSHAFT GEAR RETAINING BOLT.
